Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The theory of transfinite recursion


Author: M. Machover
Journal: Bull. Amer. Math. Soc. 67 (1961), 575-578
DOI: https://doi.org/10.1090/S0002-9904-1961-10696-4
MathSciNet review: 0142448
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Gödel, The consistency of the axiom of choice and of the generalized continuum hypothesis with the axioms of set theory, Princeton, N. J., Princeton University Press, 1940. MR 2514
  • 2. C. R. Karp, Formalizations of functional languages with wffs of infinite length, Abstract 542-57, Notices Amer. Math. Soc. vol. 5 (1958) pp. 172-173.
  • 3. S. C. Kleene, Introduction to metamathematics, New York, D. Van Nostrand, 1952. MR 51790
  • 4. A. Tarski and D. Scott, The sentential calculus with infinitely long expressions, Colloq. Math. vol. 6 (1958) pp. 165-170. MR 99914
  • 5. A. Tarski, Remarks on predicate logic with infinitely long expressions, ibidem, pp. 171-176. MR 99915


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10696-4

American Mathematical Society